# SDR UIEA2018060601047

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,604 hours, 16,043 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Hpsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV IN CRUISE AT FL280. LT ENG HPSOV DEFERRED. PROCEDURES C/W, FOUND WIRE BROKEN AWAY FROM TERMINAL. RESECURED WIRE TO TERMINAL IAW SWPM 20-20-00. PERFORMED FIM 36-20 FT 804 NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD.
